Texas, 2015Heat in Texas, July 13, 2015
July 13, 2015 · NWS HGX · 1 event in 1 county or zone
A male construction worker died after a full day of outdoor activity during a day with high temperatures in the 90s.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A male construction worker died after a full day of outdoor activity during a day with high temperatures in the 90s.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Jul 13, 2:13 PM CST, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 13, 2:13 PM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
313 PM CDT MON JUL 13 2015
.DISCUSSION...
FORECAST DISCUSSION BEGINNING TO SOUND LIKE A BROKEN RECORD AS HIGH
PRESSURE CENTER ALOFT WILL REMAIN ANCHORED OVER THE AREA AND KEEP
DEEP SUMMER CONDITIONS IN PLACE INTO NEXT WEEK. VERY LITTLE
CHANGE IN THE DAY TO DAY FORECAST THROUGH THE PERIOD...WITH THE
EXCEPTION OF A SLOW WARMING TREND AS WE MOVE INTO THE WEEKEND.
RAIN CHANCES WILL BE NIL FOR MOST AREAS...WITH AFTERNOON HIGHS
TOPPING OUT IN THE MID TO UPPER 90S AWAY FROM THE COAST. HEAT
INDEX VALUES WILL REMAIN IN THE 100-105F RANGE OVER THE NEXT FEW
AFTERNOONS...BUT MAY NUDGE INTO THE 105-108F RANGE LATER THIS
WEEK AND WEEKEND. 48
&&
MARINE...
VERY LITTLE CHANGE EXPECTED OVER THE MARINE AREA THROUGH THE END OF
THE WEEK. HIGH PRESSURE EAST OF TEXAS WITH LOWER PRESSURES OVER THE
CENTRAL PLAINS WILL PRODUCE A LIGHT TO OCCASIONALLY MODERATE SW-S
FLOW THROUGH SATURDAY. SPEEDS OFFSHORE ARE TYPICALLY A BIT STRONGER
AT NIGHT THAN DURING THE DAY THIS TIME OF YEAR. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 75 95 74 95 74 / 0 0 0 0 0
HOUSTON (IAH) 76 96 77 95 77 / 0 0 0 10 0
GALVESTON (GLS) 79 89 81 90 80 / 0 0 0 10 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 13, 2:16 PM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
316 PM CDT MON JUL 13 2015
GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-142030-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
316 PM CDT MON JUL 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
Heat, Harris
- When
- July 13, 5:00 PM CST
- Where
- Harris forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- County Official
- Coordinates
- 29.857, -95.392 (the zone’s center; the record gives no point)
A 53 year old man died from complications from hyperthermia after a full day of outdoor construction work based on coroner's report. Maximum ambient heat index was around 100 F that day.
| Event | Date | Age | Sex | Where | Kind |
|---|
| Heat, Harris | 2015-07-13 | 53 | Male | Heavy Equipment/Construction | Direct |
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kentucky, July 13, 20154 deaths · 15 injured · $3.7 million · 60 kt wind · 61 events
- Tornadoes and Hail in Kansas, July 13 to 14, 2015$285,000 · EF3 · 20 events
- Heat in Oklahoma, July 13 to 21, 201534 injured · 1 event
- Flash Flooding and Flood in Indiana, July 13 to 14, 20151 death · $210,000 · 1 in hail · 24 events
- Tornadoes and Flash Flooding in Kentucky, July 13 to 17, 2015$545,000 · EF1 · 110 events
- Flash Flood in New Mexico, July 13, 20151 death · $15,000 · 1 event
- Heat in Illinois, July 13, 20151 death · 1 event
- Hail and Damaging Winds in Georgia, July 13 to 15, 20151 injured · $698,000 · 1 in hail · 38 events
- Flash Flooding and Hail in Wisconsin, July 13, 2015$1.3 million · 1 in hail · 29 events
- Flash Flooding and Flooding in Virginia, July 13 to 14, 2015$2.2 million · 18 events
- Tornadoes and Flash Flooding in Indiana, July 13 to 14, 2015$199,000 · EF1 · 38 events
- Flash Flooding in New York, July 13 to 14, 2015$2.0 million · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 583602.